# SDR SWAA086917

- Difficulty date: December 9, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 74,925 hours, 70,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LONGITUDINAL FLOORBEAM CHORD CRACKED BETWEEN BS 666 TO BS 663, RBL 24.  REPAIRED CHORD PER PAE ER.
